# SDR ASOA200901313

- Difficulty date: November 16, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,699 hours, 24,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THE MAIN PAX DOOR IS DIFFICULT TO OPEN.
